American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E70) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Errata for ``The Octonions''. Bull. Amer. Math. Soc. 42 (2005) 213-213.
Abstract, references, and article information
View Article: PDF

[2] John C. Baez. The octonions. Bull. Amer. Math. Soc. 39 (2002) 145-205. MR 1886087.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1